Finite groups with some semi-$p$-cover-avoiding or $ss$-quasinormal subgroups
Bull. Korean Math. Soc. 2014 Vol. 51, No. 4, 943-948
https://doi.org/10.4134/BKMS.2014.51.4.943
Published online July 1, 2014
Qingjun Kong and Xiuyun Guo
Tianjin Polytechnic University, Shanghai University
Abstract : Suppose that $G$ is a finite group and $H$ is a subgroup of $G$. $H$ is said to be an $ss$-quasinormal subgroup of $G$ if there is a subgroup $B$ of $G$ such that $G=HB$ and $H$ permutes with every Sylow subgroup of $B$; $H$ is said to be semi-$p$-cover-avoiding in $G$ if there is a chief series $1=G_0 < G_1 < \cdots < G_t=G$ of $G$ such that, for every $i=1, 2,\ldots, t$, if $G_{i}/G_{i-1}$ is a $p$-chief factor, then $H$ either covers or avoids $G_{i}/G_{i-1}$. We give the structure of a finite group $G$ in which some subgroups of $G$ with prime-power order are either semi-$p$-cover-avoiding or $ss$-quasinormal in $G$. Some known results are generalized.
Keywords : $ss$-quasinormal subgroup, semi-$p$-cover-avoiding subgroup, saturated formation
MSC numbers : 20D10, 20D20
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd